EconPapers    
Economics at your fingertips  
 

Favourite sites of transient Brownian motion

Yueyun Hu and Zhan Shi

Stochastic Processes and their Applications, 1998, vol. 73, issue 1, 87-99

Abstract: We present an accurate description for the location of maximum of d-dimensional Brownian motion. In case d = 1, this is a well-known theorem of Csáki et al. (1987a). We also deduce, as application, a version of the iterated logarithm law for the favourite site of transient Brownian motion.

Keywords: 60J65; 60J55; 60F15 (search for similar items in EconPapers)
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00094-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:73:y:1998:i:1:p:87-99

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:73:y:1998:i:1:p:87-99